advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Scotland:

I'm 14 years of age, I've had diabetes since I was two, and since I've been getting older I'm finding it difficult to do my injections as there are lumps and bruises in my legs.

Answer:

There are some things that you can do now about the lumps at injection sites. First of all, the lumps do not just "look funny"; indeed, the lumps can interfere with smooth insulin absorption. You can help the lumps go away by using other injection sites that don't have lumps in the arms, abdomen, and hips. Usually, just by leaving the lumpy spots alone, the areas will get better.

DP

[Editor's comment: The technical name for these lumps is lipohypertrophy. WWQ]

DTQ-20020803164454A
Original posting 15 Aug 2002
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.